A propos du lemme de substitution. (French) Zbl 0454.68086


68Q45 Formal languages and automata
Full Text: DOI


[1] J. Beauquier, A remark about a substitution property, soumisà Math. Systems Theory.; J. Beauquier, A remark about a substitution property, soumisà Math. Systems Theory. · Zbl 0459.68041
[2] Beauquier, J., Substitution of semi-AFL’s, Theoret. Comput. Sci., 14, 2 (1981) · Zbl 0472.68039
[3] Berstel, J., Transductions and Context-free Languages (1979), Teubner: Teubner Stuttgart · Zbl 0424.68040
[4] Ginsburg, S., Algebraic and Automata-theoretic Properties of Formal Languages (1975), North-Holland: North-Holland New York · Zbl 0325.68002
[5] Greibach, S., Chains of full AFL’s, Math. Systems Theory, 4, 231-242 (1970) · Zbl 0203.30102
[6] Greibach, S., Syntactic operators on full semi-AFL’s, J. Comput. System Sci., 6, 30-76 (1972) · Zbl 0269.68046
[7] Latteux, M., Une note sur le lemme syntaxique de Greibach, Publication No 106 du Laboratoire de Calcul de l’Universitéde Lille, 1 (1978)
[8] Latteux, M., A propos du lemme de substitution, (Publication IT., 1 (1980), Universitéde Lille), 21-80
[9] Leguy, J., Transduction rationnelle décroissante et substitution, Thèse Lille (1980)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.